# SDR DALA2023053104366

- Difficulty date: May 29, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 31,481 hours, 4,036 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3326 DAMAGE TO 4R DOOR.   PERFORMED REFORM OF DENT ON LWR L/H CORNER OF 4R DOOR IAW A330 SRM 51-73-00-801. DOOR CONTOUR IS NOW WITHIN 5MM OF ORIGINAL. PERF PRESSURIZATION CHK. ALSO REF ER/A 609276-14.  PERF PRESSURIZATION CHK. REF ER/A 609276-14. ON 01JUN23, REMOVED FASTERNERS AT PASSANGER DOOR 4A BOTTOM AFT CORNER 34 TOTAL. INSTALLED FASTENERS.
